A member asked:

I tried the combination therapy for hpylori. it made me feel so ill that i had to stop the meds. is there any other way to treat it ?

4 doctors weighed in across 2 answers
Dr. Shaban Faruqui answered

Specializes in Gastroenterology

Talk to your PCP: The options include: Antibiotics , such as amoxicillin, clarithromycin , metronidazole , tetracycline, or tinidazole . You'll most likely take at least two from this group.If a clarithromycin-based regimen was used initially, a subsequent metronidazole-based treatment (quadruple therapy) and then a levofloxacin-based combination would be a third “rescue” option. You may want to pick Ab. not used

Answered 10/16/2019

134 views

Thank
Dr. Richard Zimon answered

Specializes in Internal Medicine

There are options: if the antibiotic made you ill. A number of antibiotics may be used. You MUST consult your Gastroenterologist for possible choices! Do NOT ignore it! Hope this is helpful! Dr Z

Answered 10/16/2019

134 views

Thank

Related Questions